MAUDE Adverse Event Report: ARTHREX, INC. MINI SUTURE CUTTER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. MINI SUTURE CUTTER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number MINI SUTURE CUTTER
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the cutter broke when cutting labral tape.Nothing went into the patient and the labral repair was completed.
 
Additional Manufacturer Narrative
The related condition is typically caused by applying excessive force while attempting to cut suture and/or an excessive amount of suture at one time.Fragments were accounted for and found during investigation/evaluation process.Function test could not be performed due to related condition.

Brand Name
MINI SUTURE CUTTER
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11613216
Report Number1220246-2021-02833
Device Sequence Number3498238
Product Code MDM
UDI-Device Identifier00888867010451
UDI-Public00888867010451
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI SUTURE CUTTER
Device Catalogue NumberAR-13255
Device Lot Number10221530
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date09/07/2021
Patient Sequence Number1